Bulletin (New Series) of the American Mathematical Society

Review: Jack R. Porter and R. Grant Woods, Extensions and absolutes of Hausdorff spaces

Melvin Henriksen

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 21, Number 1 (1989), 168-171.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555147

Citation

Henriksen, Melvin. Review: Jack R. Porter and R. Grant Woods, Extensions and absolutes of Hausdorff spaces. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 168--171. https://projecteuclid.org/euclid.bams/1183555147


Export citation

References

  • [Du] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1967.
  • [En] R. Engelking, Outline of general topology, Polish Scientific Publishers, Warsaw, 1977.
  • [GJ] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand Publishing Co., Princeton, N. J., 1960
  • [Wa] R. C. Walker, The Stone-Čech compactification, Springer-Verlag, Berlin and New York, 1974.
  • [We] M. D. Weir, Hewitt-Nachbin spaces, North-Holland Math. Studies, American Elsvier, New York, 1975.
  • [Wi] S. Willard, General topology, Addison-Wesley Publishing Co., Reading, Mass., 1970.